Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Over weight, pins and needles in foot, tiredness, loss of energy. Done blood tests. On illicit drugs. Help?

I am 57 years old, male, an actor and musician who arguably has lived life more than to the full; though have never indulged in illicit drugs. I'm not overweight and still weigh the same as I did in my 20s. After a recent serious accident I was X-rayed and fixed up and apparently I'm looking pretty good medically considering. I've noticed I have an occasional "pins and needles" feeling in my left foot and there only. Otherwise I ride a bike up hill and down dale and overall my younger friends can't keep up with my energy. The only other thing I can add is that I sleep really well but often wake up feeling quite tired. My blood tests I've had all come back normal.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, you are comfertable, still you are doubting that there is some thing wrong with your health, of course you have some problems like pricking in the left foot. occassional tired ness.
All these could be due to psychological feeling, or a common problem like anemia or gastric irritation. Thank you.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor